# SDR IPXA2016041702221

- Difficulty date: March 28, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 79,754 hours, 16,293 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Barrier
- Part number: WSP0798505
- Part serial: 72
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, RIGID CARGO BARRIER WALL HAS A CRACK AT NR 10 FITTING INNNER LOWER CLOSE OUT AREA BS 488 X=72.5 ACCOMPLISHED CRACK REPAIR ON RCB INNER LOWER CLOSEOUT  AREA BS 488 X=-72.5 IAW EA 011-5310-01-A6188, REV I/R AND EO MD11-5310-60517-A.
